The overall rating of a review is different from a simple average of all individual ratings.
Share this review on
Hi I'm a Dad with a 19 year old Daughter on Ovranette. Her partner has reported she is having 'fits'in the night when she cannot be woken and remembers nothing.
The trouble is that she may have been having this problem for some time but how would we know? It is only because she is sleeping with someone that this issue has come to light.
Ovranette is the only 'medication' she takes. On their notes of the instructions the manufacturers say look out for issues with epilepsy when taking this pill although all the research I have done indicates this is beacause the 'pill' is ineffective for people with this problem.
All scans, EEG's reveal no problems. Could it be Ovranette? Anybody else out there have this or a similar experience?
I realise this may be a little late, but get your daughter to go see a doctor. NOT the doctor that put her on this pill, as generally, they like to not blame the pill and it may be causing this. This is a serious side effect than can occur. A simple way to find out if she has always had these fits, would be to stop taking the pill for 2 or 3 months and see if the fits still occur. This is a fairly old fashioned pill, i believe it is a first generation pill? She may do better on a newer one, a 2nd or 3rd generation pill. But really, see the doctor immediately.
magicloudz 08.07.2003 01:37
mentioning at least how effective it is would be a good improvement:) -Jon
feebleeona 07.07.2003 22:53
Welcome to Ciao! Sorry to hear about your daughters problem! I'd definately go to the docs and get them to take her off it! Sorry for the lower rating but this op needs to have more detail about the product its-self.I didnt know what it was and ive just assumed what it is from the op.If you add any info let me know and i'll re-rate.
Take care, Cheers Fee x ;0)